# SDR AWXA960601

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 28 - DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 22 ABC EMERGENCY EXIT LIGHT INOP ON SEAT.  REPLACED LIGHT ASSY OPS NORMAL.  (M)
